# SDR UALA2012012600548

- Difficulty date: January 26, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 86,456 hours, 13,910 cycles
- Engine: Pwa PW4060
- Engine time: 78,517 hours, 11,509 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW606R
- Part serial: 717690
- Condition: Surges
- Location: Nr 2
- Part time: 78,517 hours, 11,509 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 ENG SURGE DURING T/O.  ABORTED T/O AT 40KTS.  RPLC NR 2 ENG SN 717690 DUE ENGINE SURGE, RESULTING IN ABORTED TAKEOFF & RECENT PARAMETER SHIFT.  RMV'D NR 2 ENG SN 717690.  INSTALLED ENG 727968.
